The Stacks project

Bibliography entry lieblich-complexes

author
Lieblich, Max
title
Moduli of complexes on a proper morphism
year
2006
journal
J. Algebraic Geom.
volume
15
number
1
pages
175–206

@ARTICLE{lieblich-complexes,
    AUTHOR = "Lieblich, Max",
    TITLE = "Moduli of complexes on a proper morphism",
    JOURNAL = "J. Algebraic Geom.",
    VOLUME = "15",
    YEAR = "2006",
    NUMBER = "1",
    PAGES = "175--206"
}

      

This item is referenced in 8 tags:

  • in Section 36.35: Relatively perfect objects
  • in Remark 36.35.14
  • in Section 75.52: Relatively perfect objects
  • in Section 90.16: Deformations of complexes on ringed topoi
  • in Section 97.22: Obstruction theories
  • in Section 98.1: Introduction
  • in Section 98.16: Moduli of complexes on a proper morphism
  • in Theorem 98.16.12: Algebraicity of moduli of complexes on a proper morphism